Bipolar Support Forums To Share and Support One Another

Blurred vision

Talk about meds, side effects, and the 'med-go-round'.

by Lovehope » Wed Nov 15, 2017 5:01 pm

Hey all. I'm having a side effect of blurred vision from my geodon. It is extremely annoying. Does anyone know if this is concerning and if I should call my pdoc or if I should just wait for this to go away?
Lovehope
 
Posts: 590
Joined: Tue Jun 21, 2016 7:46 pm

by hal » Wed Nov 15, 2017 5:10 pm

Have you just started the Geodon, or increased the dosage lately?

I would say wait a day or two and then, if nothing has changed, call pdoc.

Best wishes. :)
. . . all times I have enjoyed
Greatly, have suffered greatly, both with those
That loved me, and alone.
-- Tennyson
User avatar
hal
Moderator
 
Posts: 2009
Joined: Wed Aug 13, 2014 1:54 pm
Location: Iowa

by Lovehope » Wed Nov 15, 2017 5:16 pm

I increased 6 days ago and yesterday. It started with the increase 6 days ago. Guess I should call :/ hate bothering them...
Lovehope
 
Posts: 590
Joined: Tue Jun 21, 2016 7:46 pm

by Pancake » Wed Nov 15, 2017 5:21 pm

That's literally their job (:
Totally sane mermaid-siren of Vegemiteland
User avatar
Pancake
Moderator
 
Posts: 3241
Joined: Thu Nov 19, 2015 2:45 pm
Location: Terror Australis

by Mocha » Wed Nov 15, 2017 7:46 pm

I know you always hate to call your docs, LH.....but that's what they are there for. And I know you don't feel as though you're worthy of 'bothering' them but you are. Especially for something like this.

It obviously started with the increase in Geodon and you need to let them know, ok? I have no way of knowing, but maybe the dose is too high. They are the only ones who would know.

So call tomorrow, ok?

Not A Professional of Any Kind ~ Just Your Garden Variety Nutjob


I look to a day when people will not be judged by the color of their skin, but by the content of their character.

~Martin Luther King, Jr.~

User avatar
Mocha
Site Admin
 
Posts: 5801
Joined: Thu Jun 12, 2014 9:37 pm
Location: The North Coast

by Lovehope » Thu Nov 16, 2017 3:28 am

Okay thanks guys... I appreciate it
Lovehope
 
Posts: 590
Joined: Tue Jun 21, 2016 7:46 pm


Return to Medications